Nonlinearities in East European Black Market Exchange Rates

Peel, David and Speight, A. (1997) Nonlinearities in East European Black Market Exchange Rates. International Journal of Finance and Economics, 2 (1). pp. 39-57. ISSN 1099-1158

Full text not available from this repository.

Abstract

This paper reports evidence of non-linearities in the black-market exchange returns of the Bulgarian lev, Czechoslovak koruna, Hungarian forint, Polish zloty, Rumanian lei and Soviet ruble. Attempts to characterize that non-linearity using QGARCH and simultaneous BL-QGARCH models prove successful for the forint, zloty and ruble. However, the appropriate representations of non-linearities in the lev, koruna and lei remain unresolved, and a low-order deterministic characterization of the lev cannot be precluded.

Item Type:
Journal Article
Journal or Publication Title:
International Journal of Finance and Economics
Uncontrolled Keywords:
/dk/atira/pure/researchoutput/libraryofcongress/hb
Subjects:
ID Code:
56416
Deposited By:
Deposited On:
31 Jul 2012 10:20
Refereed?:
Yes
Published?:
Published
Last Modified:
01 Jan 2020 08:01